Patient : Sir, I have digestive problems.Since few month whenever i use to be in college hostel and eat the food of my hostel mess i got loose motion after taking few treatments i again use to get the same problem every 15-20 day.One thing i will tell u the food i eat contains more spice,oils,and chilli that i usually eat Sir i want to know that is this simple problem or related to LIVER DISORDER.
I understand your concern about your digestive condition. Let me reassure you that in my opinion it seems that you are having just a simple reaction to certain types of food that are considered heavy.
Your gastric lining might become irritated after having contact with spicy food and this could cause an increase in the intestinal motility and therefore loose stools. I would suggest you to avoid eating this type of foods excessively and also avoid alcohol since this could also be considered an early sign of gastritis. Watch for signs of burning abdominal pain, excessive gas and bloating. If you notice these symptoms, please consult your PCP to rule out this possibility with a simple examination. I wish you the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.